The big 3 antibiotics for MAC
I have been on the big 3 now for app 10 months…few days ago my stomach started cramping, and just simply felt painful….I'm wondering if I have just started developing some side effects to these drugs…my Dr from Toronto told me to stop drugs for a few days….of course this just happens when I get to Florida…if it doesn't improve, Tampa General Hosp is a back up to see if something else is happening….anyone else had this happen after 10 months…welcome to Florida. Lol
Interested in more discussions like this? Go to the MAC & Bronchiectasis Support Group.
@megan123 Was it you that mentioned going on Levaquin recently?
Hey, look who I got to meet last week! Here are @megan123 (Jennifer) and I, @windwalker (Terri) Us 'Soul Sisters' finally got to meet one another. She stopped by for an overnighter on her way to Florida from Canada. We are two peas in a pod for sure! Girl, next time, I am putting some make-up on!
@windwalker Love seeing the picture!! Glad you got to meet one another! Nan
Great picture! Thanks for sharing. Looking forward to meeting up with you Terri in the very near future!
@Terry….such a nice time….we need to have as much fun as we can and surround ourselves with people that understand this journey…till the next time💖
@Terry….I've got it with me, but haven't used it yet….started ginger tea, yogurt with probiotics, glass of low fat milk…seems to be starting to help
@windwalker lovely pic, great to see both of you together.
@deborahwolf, Hi Deborah. When my cold subsides, I will contact you about meeting up. I hope you are enjoying HHI.
That sounds great Terri. I also have a cold so hopefully we will both be over it very soon!
@megan123 I had that happen after I completed by first year. I had some sudden pain that then turned to an ache for a few days. I am now on month 16 and have now started getting nausea for the last month after all this time.